# SDR IPXA2024022187502

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 73,933 hours, 15,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS TEST SWITCH REMAINED PUSHED IN AFTER RELEASED. TEST PASSED BUT SWITCH DOES NOT RELEASE REMOVED AND REPLACED SWITCH S1-402 PER SWPM 20-20-03 AND WDM33-51-01, TEST IS GOOD. THIS CLEARS 2810016, PLACARD REMOVED.
